# SDR AALA20140606026

- Difficulty date: June 6, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 61,357 hours, 29,874 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 5D04111
- Condition: Faulted
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB OUT STAB TRIM ELEC CONTROLS ON BOTH THE CAPTAIN & FIRST OFFICER`S YOKE INOPERATIVE.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED R20-17 BRAKE RELAY DOWN TRIM.  SYS GND CHECKED NORMAL OPERATION CLOSED.
